# SDR AALA201710189010

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 15,278 hours, 2,403 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 1A EMERGENCY LIGHT INOPERATIVE.   FOUND THE CONNECTOR DISCONNECTED.  CONNECTED THE CONNECTOR.
